MAUDE Adverse Event Report: ZIPLINE MEDICAL ZIPSEAL 24 SURGICAL SKIN CLOSURE KIT; TAPE-BASED WOUND CLOSURE & SKIN ADHESIVE

ZIPLINE MEDICAL ZIPSEAL 24 SURGICAL SKIN CLOSURE KIT; TAPE-BASED WOUND CLOSURE & SKIN ADHESIVE
Model Number PS1243
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Insufficient information has been provided to allow for investigation.No photographic images were provided to the zipline territory manager to assist in the investigation.Requests for additional information were delivered, but no response was received.
 
Event or Problem Description
Following completion of a total knee arthroplasty, the surgeon performed surface closure with a zipseal 24 convenience kit, which consists of a zipline zip 24 surgical skin closure device and cardinal health liquiband octyl 0.8ml skin adhesive.Per the zipline territory manager, the physician reported that the patient developed a blister under the zip device.The surgeon chose to re-admit the patient and perform irrigation and debridement of the blister.

Brand Name
ZIPSEAL 24 SURGICAL SKIN CLOSURE KIT
Common Device Name
TAPE-BASED WOUND CLOSURE & SKIN ADHESIVE
Manufacturer (Section D)
ZIPLINE MEDICAL
747 camden ave.
suite a
campbell, ca
MDR Report Key9759446
Report Number3009673389-2020-00001
Device Sequence Number14067647
Product Code MCY
UDI-Device Identifier00853114007232
UDI-Public(01)00853114007232(17)200628(10)1917801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
ENFORCEMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2020
Device Model NumberPS1243
Device Catalogue NumberPS1243
Device Lot Number1917801
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;